MAUDE Adverse Event Report: COLOPLAST A/S PED FOLYSIL CATH 1.5ML CH06/5; SILICONE FOLEY CATHETER

COLOPLAST A/S PED FOLYSIL CATH 1.5ML CH06/5; SILICONE FOLEY CATHETER
Model Number AA61061002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint on this lot number.On 12 july, we received a part of catheter with a burst balloon.The balloon burst issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.No corrective action will be implemented as the specific trend for balloon burst of this product family has an average which is considered acceptable as per the threshold.
 
Event or Problem Description
According to the available information, the catheter was in the patient for 3 weeks (patient not mobile).Balloon has been deblocked once a week and then filled again with uromed 10% glycerin plus distilled water.In the 3rd week after deblocking balloon burst.No harm to the patient.

Brand Name
PED FOLYSIL CATH 1.5ML CH06/5
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8856395
Report Number9610711-2019-00027
Device Sequence Number16718151
Product Code EZL
UDI-Device Identifier03600040126844
UDI-Public03600040126844
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61061002
Device Catalogue NumberAA6106
Device Lot Number6540992
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1